Repositorio de producción científica de la Universidad de Sevilla

A Lotka-Volterra symbiotic model with cross-diffusion


Advanced Search
Opened Access A Lotka-Volterra symbiotic model with cross-diffusion

Show item statistics
Export to
Author: Delgado Delgado, Manuel
Da Silva Montenegro, Marcelo
Suárez Fernández, Antonio
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2009-03-01
Published in: Journal of Differential Equations, 246(5), 2131-2149
Document type: Article
Abstract: The main goal of this paper is to study the existence and non-existence of coexistence states for a Lotka-Volterra symbiotic model with cross-diffusion. We use mainly bifurcation methods and a priori bounds to give sufficient conditions in terms of the data of the problem for the existence of positive solutions. We also analyze the profiles of the positive solutions when the cross-diffusion parameter goes to infinity.
Size: 275.2Kb
Format: PDF


DOI: 10.1016/j.jde.2008.10.032

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)